# SDR DL76L071032

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 46,407 hours, 6,971 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPT CREW REPORTED ELECTRICAL ODOR FROM AFT MID GALLEY INSPECTED WIRING TO MID AFT GALLEY, NO DAMAGE FOUND.  NO ELECT ODOR NOTED.  MCO AND PLACARD REMOVED.
